# SDR DHL2002362518

- Difficulty date: November 19, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Aircraft time: 42,101 hours, 28,207 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Damaged
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE NR 1 SLAT HAD TOOL MARKS ON ANGLE INSIDE OF SLAT STRUCTURE, VIEWED WITH A BOROSCOPE THRU OUTBOARD DRAIN HOLE NEAR JACKSCREW. AREA WAS REPAIRED BY CUTTING OUT DAMAGE AND INSTALLING A FILLER.
